Open Access
2008/2009 Gauss-like Continued Fraction Systems and their Dimension Spectrum
Andrei E. Ghenciu
Real Anal. Exchange 34(1): 17-28 (2008/2009).


To the Gauss-like continued fraction expansions we associate a conformal iterated function system whose limit set is of Lebesgue measure equal to 1. We show that the Texan Conjecture holds; i.e. for every $t \in [0,1]$ there exists a subsystem whose limit set has Hausdorff dimension equal to $t$.


Download Citation

Andrei E. Ghenciu. "Gauss-like Continued Fraction Systems and their Dimension Spectrum." Real Anal. Exchange 34 (1) 17 - 28, 2008/2009.


Published: 2008/2009
First available in Project Euclid: 19 May 2009

zbMATH: 1179.37013
MathSciNet: MR2527119

Primary: 37A45 , 37C45

Keywords: dimension spectrum , Gauss-like continued fractions , Hausdorff dimension

Rights: Copyright © 2008 Michigan State University Press

Vol.34 • No. 1 • 2008/2009
Back to Top